# SDR CA991210012

- Difficulty date: November 13, 1999
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A310-304
- Aircraft time: 26,817 hours
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Dirty
- Location: Te Flaps
- Component: Te Flap Control
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN) TRAILING EDGE FLAPS FAILED DURING APPROACH. INSPECTION REVEALED NO FAULT FOUND. CONNECTOR 39 AND 40 CLEANED. FLAP SYSTEM RESET.
